On the index of Toeplitz operators of several complex variables. (English) Zbl 0398.47018


47B35 Toeplitz operators, Hankel operators, Wiener-Hopf operators
47A53 (Semi-) Fredholm operators; index theories
Full Text: DOI EuDML


[1] Atiyah, M.F.:K-Theory. Amsterdam: Benjamin 1967 · Zbl 0159.53401
[2] Atiyah, M.F., and Singer, I.M.: The index of elliptic operators I. Ann. Math.87, 484-530 (1968) · Zbl 0164.24001
[3] Atiyah, M., and Singer, I.M.: The index of elliptic operators III. Ann. Math.87, 546-604 (1968) · Zbl 0164.24301
[4] Atiyah, M.F., and Singer, I.M.: The index of elliptic operators IV. Ann. Math.92, 119-138 (1970) · Zbl 0212.28603
[5] Bony, J.M., and Schapira, P.: Existence et prolongement des solutions holomorphes des equations aux derivées partielles. Inventiones Math.17, 95-105 (1972) · Zbl 0225.35008
[6] Boutet de Monvel, L.: Boundary problems for pseudo-differential operators. Acta Math.126, 11-51 (1971) · Zbl 0206.39401
[7] Boutet de Monvel, L.: Integration des equations de Cauchy-Riemann induites. Seminaire Goulaouic-Schwartz. 1974-75 exposé no 9
[8] Boutet de Monvel, L.: Hypoelliptic operators with Double characteristics and related pseudodifferential operators. Comm. Pure Appl. Math.27, 585-639 (1974) · Zbl 0294.35020
[9] Boutet de Monvel, L., and Guillemin, V.: Spectral theory of Toeplitz operators. To appear. · Zbl 0469.47021
[10] Boutet de Monvel, L., and Sjöstrand, J.: Sur la singularité des noyaux de Bergmann et de Szegö. Asterisque34-35, 123-164 (1976) · Zbl 0344.32010
[11] Burns, D.: On Venugopalkrishna’s index problem. Rencontre sur l’analyse complexe à plusiems variable et les systèmes surdeterminés, Montreal 1975.
[12] Dynin, A.S.: An Algebra of pseudo-differential operators on the Heisenberg group. Dokl. Akad. Nauk SSSR 227 (1976) no 4. Soviet Math. Dokl.17, no 2, 508-512 (1976) · Zbl 0338.35086
[13] Fedosov, B.V.: Analytical formulas for the index of elliptic operators. Trudy Moskov. Mat. Obsc.30 (1974), Transactions Mosc. Math. Soc.30, 159-240 (1974) · Zbl 0349.58006
[14] Grauert, H.: Analytische Faserungen über holomorph-vollständigen Räumen. Math. Ann.135, 263-273 (1958) · Zbl 0081.07401
[15] Guillemin, V.: Symplectic spinors and partial Differential equations. Coll. Int. CNRS no 237 Géométrie symplectique et physique mathemtique, 217-252
[16] Hörmander, L.: Fourier integral operators I. Acta Math.127, 79-183 (1971) · Zbl 0212.46601
[17] Hörmander, L.: The Weyl calculus of pseudo-differential operators. To appear · Zbl 0388.47032
[18] Kashiwara, M.: Analyse microlocale du noyau de Bergman. Seminaire Goulaouic-Schwartz 1976-1977, exp. no8
[19] Kohn, J.J.: Regularity at the boundary of the \(\bar \partial \) Neumann problem. Proc. Nat. Acad. Sci. USA49, 206-213 (1963) · Zbl 0118.31101
[20] Melin, A., Sjöstrand, J.: Fourier integral operators with complex valued phase functions ? in Fourier integral operators and partial differential equations, Lecture Notes no 459, pp. 120-223. Berlin-Göttingen-Heidelberg: Springer 1975 · Zbl 0306.42007
[21] K-Theory and operator algebras, Lecture Notes no575. Berlin-Heidelberg New York: Springer 1977
[22] Sato, M., Kawai, T., Kashiwara, M.: Mikrofunctions and pseudo-differential equations, Lecture Notes no 287, Chap. II. Berlin-Heidelberg-New York: Springer 1973
[23] Venugopalkrishna, V.: Fredholm operators associated with strongly pseudoconvex domains in ? n . J. Funct. Anal.9, 349-373 (1972) · Zbl 0241.47023
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.